Ironman Raceway

Hoosier GNCC

TimeMay 1, 2021 - May 2, 2021

Schedule

Friday

9 amGates Open
2 pm - 7 pmRegistration - ATV & Bike - All Classes
12 amGates Close

Saturday

6 amGates Open
7 am - 7:45 amYouth ATV & Micro Registration
8 am50cc Micro ATV Racing (30 min event)
8:45 am50cc Micro Bike Racing (30 min event)
9:30 am - 10:30 amYouth ATV Racing (1 hr event)
9:05 am - 10:45 amAmateur ATV Registration
11 amAmateur ATV Racing (2 hr event)
11:05 amPro ATV Registration
12 pm - 7 pmBike Registration - All Classes
2:30 pm - 3:30 pmeMTB Registration
2 pmPro ATV Race (2 hr event)
4:30 pmeMTB Racing
6:30 pmePeeWee Racing: Finish Line
7 pm - 7:45 pmTeam Faith Non-Denominational Chapel Service
12 amGates Close

Sunday

6 amGates Open
7 amYouth Bike Registration
8 am - 9:30 amYouth Bike Race (90 min event)
8:05 am - 9:30 amAmateur Bike Registration
10 am - 12 pmAmateur Bike Race (2 hr event)
10:05 am - 12:45 pmPro Bike Registration
1 pm - 4:30 pmPro Bike Race (3 hr event)